JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 5, Article 167
Newer Applications of Generalized Monotone Sequences

    Authors: Laszlo Leindler,  
    Keywords: Sine coefficients, Special sequences, Integrability.  
    Date Received: 03/07/06  
    Date Accepted: 06/12/06  
    Subject Codes:

42A20, 40A05, 26D15.

    Editors: Hüseyin Bor,  

A particular result of Telyakovskiĭ is extended to the newly defined class of numerical sequences and a specific problem is also highlighted. A further analogous result is also proved.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login